Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


after effect of interferon in shape of hypothrodism
Feb 22, 2014

hi i am 3a getting treatment and undetected after 3 month of treatment but i have high tsh level after stoping at 185 and all symptoms are present in my body swelling of body parts etc. my all lab test are normal few days before but i have again a symptom appear on me my hands and face is swelling a cant hold a child more than a 5 mintue my lft test which i done last month is total normal Alt is 18 every thing is in normal range ,what is your suggestion why i am not came back in my normal life is due to thyroid problem or some thing else i am 32 years old. felling tired mental problems concentration issues and fatigue etc. please guide me

Response from Dr. Taylor

Interferon can affect the thyroid gland. Please talk with your hepatitis C doctor about whether you are receiving treatment for your high TSH which is called hypothyroidism. This is a treatable condition and it is very important that it be treated. Some of the things that you describe sound to be due to the thyroid getting tired due to interferon. These changes can sometimes go back to normal when interferon is stopped or they can be permanent even after interferon is stopped. It is important that you get a better understanding of what is going on with your thyroid and treatment for this.



Previous
Have I got hepatitis B
Next
Hepatitis B Surface Antibody QL - Reactive

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement